# SDR UALA2011060902847

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 58,312 hours, 21,599 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L LAVATORY SMOKE DETECTION INOP.  LAV INOP DO NOT USE.  LAV DOOR LOCKED AND WASTE RECEPTACLE TAPED CLOSED.  REPLACED LAV SMOKE DET, NO HELP, NEED FURTHER TROUBLESHOOTING.  REPLACED SMOKE DETECTOR.
